Pre \(g^\star\)-Closed Sets in Topological Spaces

Main Article Content

S. Jafari
S. S. Benchalli
P. G. Patil
T. D. Rayanagoudar


The aim of this paper is to introduce a new class of closed sets called pre \(g^\star\)-closed (briefly p\(g^\star\)-closed)  sets  using \(\omega\alpha\)-open sets in topological spaces. This class is properly placed between the class of preclosed set and generalized pre closed. Also we study the some  properties of  pre \(g^\star\)-closed  sets in topological spaces.

Article Details

How to Cite
Jafari, S. ., Benchalli, S. S. ., Patil, P. G. ., & Rayanagoudar, T. D. . (2022). Pre \(g^\star\)-Closed Sets in Topological Spaces. Journal of Advanced Studies in Topology, 3(3), 55–59. Retrieved from
Research Articles